# SDR SWAA2023112824750

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 73,282 hours, 43,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY COVER PLATE FOR DOOR HANDLE IS MISSING INTERIOR DOOR HANDLE COVER PLATE<[01] OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH# 167863.  REPLACED AFT ENTRY DOOR HANDLE COVER PER SIP.
